MathSciNet Relay Station
MathSciNet bibliographic data
MR954974 (89g:13003) 13A99 (03F65)
Richman, Fred Nontrivial uses of trivial rings. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1012–1014.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement